# SDR MASA200600342

- Difficulty date: February 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 7,662 hours, 4,950 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Stab Channel
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7295 LGA -STAB CHANNEL 1 WILL NOT ENGAGE.  MAINTENANCE RESET SYSTEM.  OPS CHECK GOOD.
